# SDR COMA0660491

- Difficulty date: August 14, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 21,314 hours, 20,026 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Actuator
- Part number: 854D10020
- Part serial: 2397
- Condition: Faulty
- Location: Rt Flap Ob
- Part time: 9,701 hours, 8,201 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5304 - FLAPS FAIL MESSAGE ON APPROACH, FLAPS AT 0, 210 KTS.  CREW DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED RT OUTBOARD FLAP, O/B ACTUATOR.
